MathSciNet Relay Station
MathSciNet bibliographic data
MR1185639 (93k:35022) 35B27 (35B40 73B27)
Allaire, Grégoire Homogenization and two-scale convergence. SIAM J. Math. Anal. 23 (1992), no. 6, 1482–1518.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement